Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Burning sensation at the tip of penis. Clamydia, gonorrea test negative. Remedy?

hello, I have had a stinging/ burning sensation at the tip of my penis for over 5 weeks. i have done STD testing for clamydia, gonorreah and came back negative. the last doctor gave me an antibiotic shot and said that it should cover any form of infections i might have if any. the stinging remains. it happens randomly throughout the day and mostly when i am not in motion. non during urination.
what should i do next?
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello, and welcome to HCM!

If your doctor has ruled out any sort of infection, it would be wise to consider if something (such as underwear) is irritating the skin of your penis. If the skin is dry in appearance you might try a very mild moisturizing lotion. If these steps do not help, return to your doctor's office to be examined again. In rare cases a problem like this may require a specialist (urologist).

I wish you good health, and thank you for posting on HCM!
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor